# SDR CA030103016

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bell 206L
- Aircraft time: 10,963 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube
- Part number: 206040544001
- Condition: Chafed
- Location: Gearbox Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FLIGHT OF 3.7 HOURS, WHILE DOING THE DAILY INSPECTION A LARGE PATCH OF OIL WAS FOUND UNDER THE HELICOPTER. THE BELLY WAS COVERED  BY OIL. INVESTIGATION REVEALED 2 TUBES FROM THE TRANSMISSION TO THE OIL COOLER HAD CHAFED AGAINST EACH OTHER AND WERE CHAFED THROUGH. THE TUBES WERE REPLACED AND A/C RETURNED TO SERVICE.
